# SDR F3LA99034

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 73,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED TWO CRACKS ON FRAME AT BS 380 BETWEEN STR 20R AND STR 21R IN THE FORWARD CARGO COMPARTMENT.  MAINTENANCE FABRICATED AND INSTALLED CHANNEL SPLICES PER SRM 51-40-3.  CYCLES:  91,351.  (X)
